Archived

This topic is now archived and is closed to further replies.

jjasd33

Red Bumps On Hand From Accutane? (Using Hydrocortisone?)

5 posts in this topic

Almost done 2 months of 80 mg a day, and i have been getting these very small red spots/bumps recently. It happened around my 6 week mark and now is happening again. What's weird is that i have 2% hydrocortisone valerate cream and everytime i use it, they go away in a day, or sometimes in around 10 hours.

My question is what do you think these red bumps are, and is it safe to use the hyrdocortisone cream while on accutane? (its just being applied to back of hand/wrist area). Sometimes they are bumps but sometimes they are just a flat red spot.

Also i do not get alot of these bumps..this morning i checked and had about 5 on my left hand and 4 on my right plus 2 on my wrists. Used the cream around noon, took a nap since i was up all night, and now they are almost gone.

Did this at the 6th week mark and it cured them up too, also wondering why they came back.

Share this post


Link to post
Share on other sites

The bumps your getting is a rash. From dry skin caused by the accutane. Hydrocortisone is fine to use. If you pick up on your lotion usage you should be good.


Regimen:

AM: CeraVe foaming face wash, 100mg Spirolactone

PM: CeraVe foaming face wash, witch hazel, Acne.org AHA+

Been taking Sprio since 1/2013


Share this post


Link to post
Share on other sites

That's quite normal, I experienced the same thing. It's completely safe to use Hydrocortisone but I found that as soon as I started moisturising really often (like 3-4 times a day) the rashes went away :)


16th May-27th October 2013

15 Years Old/Female/52kg

Month 1- 20mg

Month 2- 40mg

Month 3- 40mg

Month 4- 50mg

Month 5 and 1/2- 50mg

Also see page 4 on my log for the before and after photos :)

"You can't make a rainbow without a little rain"


Share this post


Link to post
Share on other sites